# SDR CHQA201100304

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 25,299 hours, 20,640 cycles
- Engine: Allsn AE3007A
- Engine time: 21,646 hours, 16,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT PROXIMITY STRIP LOCATED IN FRONT OF THE LAVATORY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT PROXIMITY STRIP IN FRONT OF THE LAVATORY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
